≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Boiron Arnicare ®: $11.99

 

The ABC Homeopathy Forum

Muscle pain the lower abdomen

Dear Docs,

I am a male of 34 years. I am having pain in my lower abdomen around 3-4 inches below the navel for the last 10 days. I don't know whether it is a muscle pull or something else. I also don't know whether this has occured while playing tennis. The pain mostly occurs when I lie down on the bed and when I get up from the bed. The similar pain occurs when I raise my both the legs above the ground while lying down. Please also note that I have a high BP and my weight is 181 lb on the height of 5'6''. I am taking Arnica wet dose for the treatment of my high BP.

Eagerly waiting for your replies.
 
  VAISHDW2 on 2007-08-14
This is just a forum. Assume posts are not from medical professionals.
Hi

How is your sister in law? What medicine did you give?How is she now?

Please give feedback whenever you were advised on the forums. That will help every body.

Your problems too will be looked into.

Murthy
 
gavinimurthy last decade
Dear Gavini,

I have informed my sister in law and would report progress as advised in a week. Don't worry I will keep the forum posted with the results.

Thanks.
 
VAISHDW2 last decade
You are being treated by Joe on another forum. What is the effect of Arnica so far?

Murthy
 
gavinimurthy last decade
I started taking Arnica 20 days back and stopped all my allopathic medication. The BP stabilised to around 124/84 for the next 13 days of starting the medication. But from the 14th day it started rising for the next 4 days and went to the level of 150/95. I continued with Arnica but took one dosage of my allopathic medicine too. The BP came down to 130/90 and it is showing a reading of 125/84 for the last two days. But today I again got a reading of 144/84.

Now I am thinking of still continuing Arnica and take my allopathic medicine(initially I took daily but I would go for alternate days) for the next couple of months.

Please let me know your advice.
 
VAISHDW2 last decade
Since how long you are having this pain?

Murthy
 
gavinimurthy last decade
For the last 10-12 days.
 
VAISHDW2 last decade
Sorry. You answered that already. Since the last 10 days.

I will come back.

Murthy
 
gavinimurthy last decade
Can you describe the type of pain? What happens if you press the painful area with your finger/hand?

Do you have any constipation?How are your bowel movements?

Murthy
 
gavinimurthy last decade
If I press the painful area with pressure I feel pain but not much. It is mostly as I told that when I raise my legs up, lie down on bed or sit up from bed then the pain occurs.

As far as constipation is concerned I don't feel that the stomach has totally cleared. I go two times in the morning and once in the evening. I have a craving for over eating and does not stop my meal till I feel that the stomach has bloated. May be it has become a habbit now. As already written I am overweight with 181 lb on 5'6'.

Thanks.
 
VAISHDW2 last decade
O.K.

You have to stop taking Arnica atleast for the time being. Take your allopathic BP medicine as required.

Procure Nux.V 30c liquid potency. Mix two drops well in about 30ml. of water and take as a dose.

You have to take the dose on three consecutive nights.

Hit the corked bottle against a hard book, 3 to 4 times, before taking a fresh dose. This is called succussion and increases the potency slightly.

Report back after completing the third dose. If there is amelioration at any point of time, don't take further doses.

Make sure that there are no odors on you, around you, and in your mouth while taking the medicine.

Murthy
 
gavinimurthy last decade
I don't have Nux Vomica in 30 but I have the liquid form 200. Please advise. Also let me know if you are thinking that muscle pain is not really muscle pain but due to stomach upset.

Please let me know how do I take 200.
 
VAISHDW2 last decade
You can take 200c. Same way as suggested.

I can't comment on the cause, but Nux. has the aggravation from pressure, and the bowel symptoms you have are typical Nux.v.

If you had amelioration by bending double, the remedy could be colo, and if you have amelioration from pressure as well as hot fermentations, hot drinks etc, it could be Mag.Phos.

We are looking at it as a purely acute problem,since it is very recent.

Let us see how much nux. helps.

Murthy
 
gavinimurthy last decade
Mr Gavini,

Thanks for responding. But I didnot understand your statement 'If you had amelioration by bending double, the remedy could be colo, and if you have amelioration from pressure as well as hot fermentations, hot drinks etc, it could be Mag.Phos.'. Can you please simplify or elaborate ?

Thanks.
 
VAISHDW2 last decade
I am just trying to tell you about our thinking process in selecting a medicine.

Colocynth and mag.phos are two other medicines among a few others, that are frequently indicated for these complaints.

We differentiate between various medicines based on what we call modalities, which mean knowing the conditions that increase or decrease the pain.

Forget about it, and go ahead with Nux.v 200C.

Murthy
 
gavinimurthy last decade
Just one question. Do I need to drink the whole 30 ml or just 5ml(1 teaspoon) from that wet dose.
 
VAISHDW2 last decade
Take a tablespoonful as a dose. 3oml. is convenient to mix. Throw away the rest.

Murthy
 
gavinimurthy last decade
Thanks. By the way do you know any good homeopathic doctor in Delhi ?
 
VAISHDW2 last decade
No.

Murthy
 
gavinimurthy last decade
I have taken one dose of Nux V 200 wet dose last night. No change recorded. The pain continues the same. I will take for the next two days as advised.
 
VAISHDW2 last decade
Dear Gavini,

This is to report the progress after I have taken Nux V 200 wet dose for three consecutive night. There has been no difference in the pain but there has been improvement in the bowel movements. My stool did not get clear in the morning previously but now though I still go two times in the morning but the stool is getting cleared and I feel light in the stomach after that.

Please advice the future course of action. Thanks again.
 
VAISHDW2 last decade
An improvement in one area generally follows improvement in other areas too.

Hope you are succussing the bottle well, before taking a fresh dose.

I have uploaded a short video for people to understand succussion.

blank">http://www.youtube.com/watch?v=vMK_wLYKpF0

Take the medicine for three more nights, and report.

Murthy
 
gavinimurthy last decade
Dear Gavini,

This is to report the progress after taking Nux Vom 200 wet dose for another two days but there has not been any improvements in my pain.

Please advice.
 
VAISHDW2 last decade
Dear vaishdw2,
I suggest you the following medicines for yoru HBP as well as abdominal pain. Please following and get relief.

1.CRATAEGUS OXYACANTHA-Q (10 drops in a little water thrice a day) for a week, it will gradually reduce you BP and will give strength to heart.
2. Mag. Phos-6x (mix 1/2 teapsoon powder in half cup warm water and take it 4 times a day) for a week and report. If it is not available in powder form then please take 2 tablets of 2 grain per dose with warm water.

dr. mahfooz
 
Mahfoozurrehman last decade
Thanks Dr Mahfooz. Please let me know whether this will give relief in my abdomen pain too. This is bothering me a lot now.

Thanks.
 
VAISHDW2 last decade
hopefully

dr. mahfooz
 
Mahfoozurrehman last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.